Alert archive / Florida / Red Flag Warnings in 2008

Red Flag Warning 23, NWS Tallahassee, FL

February 24, 200813 counties in Florida

NWS Tallahassee, FL issued this red flag warning at Feb 24, 2008, 5:06 AM CST for 13 counties in Florida. It took effect at Feb 24, 2008, 12:00 PM CST. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 24, 2008, 5:06 AM CST (11:06 UTC)
In effect from
Feb 24, 2008, 12:00 PM CST
Expired
Feb 24, 2008, 4:00 PM CST
In force
4 hr
Issued by
NWS Tallahassee, FL

Counties Calhoun County, FL, Dixie County, FL, Gadsden County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL

The radar

The Tallahassee radar (KTLH), 18 km from the middle of the area, began a volume at 11:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 11.1 hours before the alert went out and 21 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2008-02-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2008-02-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1927 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KTAE 241106
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
606 AM EST SUN FEB 24 2008

...FIRE WEATHER WATCH IN EFFECT THIS AFTERNOON FOR ALL OF THE
FLORIDA PANHANDLE AND BIG BEND FOR POSSIBLE LONG DURATIONS OF
LOW RELATIVE HUMIDITIES...

.DISCUSSION...HIGH PRESSURE WILL REMAIN IN CONTROL OF THE
REGION THROUGH MONDAY SUPPLYING FAIR WEATHER AND SEASONABLE
TEMPERATURES. ENOUGH DRY AIR IS EXPECTED TODAY TO RESULT IN
AROUND FOUR HOURS OF RELATIVE HUMIDITY VALUES AT OR BELOW 35
PERCENT ACROSS INLAND PORTION OF THE EASTERN FLORIDA PANHANDLE
AND FLORIDA BIG BEND. A WEAK SEA BREEZE EXPECTED TO DEVELOP 
DURING THE AFTERNOON SHOULD BE ENOUGH TO KEEP CRITICAL DURATIONS
OF LOW RELATIVE HUMIDITY FROM BEING REACHED CLOSER TO THE COAST.
MOISTURE WILL BEGIN TO INCREASE ON MONDAY AS THE HIGH MOVES OFF
TO THE EAST. A HOUR OR TWO OF RELATIVE HUMIDITY NEAR 35 PERCENT
ARE POSSIBLE MONDAY AFTERNOON NEAR THE SUWANNEE RIVER VALLEY...
HOWEVER CRITICAL DURATIONS ARE NOT EXPECTED.

FLZ012-014-015-034-241215-
/O.CAN.KTAE.FW.A.0020.080224T1800Z-080224T2200Z/
BAY-GULF-FRANKLIN-DIXIE-
606 AM EST SUN FEB 24 2008 /506 AM CST SUN FEB 24 2008/

...FIRE WEATHER WATCH IS CANCELLED...

ALTHOUGH AN HOUR OR TWO OF RELATIVE HUMIDITY VALUES NEAR 35
PERCENT ARE POSSIBLE THIS AFTERNOON...CRITICAL DURATIONS ARE
NO LONGER ANTICIPATED. THEREFORE...THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE HAS CANCELLED THE FIRE WEATHER WATCH.

$$

FLZ007-009>011-013-016>019-026>029-242100-
/O.UPG.KTAE.FW.A.0020.080224T1800Z-080224T2200Z/
/O.NEW.KTAE.FW.W.0023.080224T1800Z-080224T2200Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
606 AM EST SUN FEB 24 2008 /506 AM CST SUN FEB 24 2008/

...RED FLAG WARNING IN EFFECT FROM 1 PM EST /NOON CST/ TO 5 PM
EST /4 PM CST/ THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM EST /NOON CST/ TO 5 PM EST
/4 PM CST/ THIS AFTERNOON. 

RELATIVE HUMIDITY VALUES ARE EXPECTED TO DROP TO OR BELOW 35
PERCENT FOR AROUND FOUR HOURS ACROSS INLAND PORTIONS OF THE 
EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

14-MROCZKA
1 follow-up statement
000 
WWUS82 KTAE 241820
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
120 PM EST SUN FEB 24 2008

...RED FLAG WARNING IN EFFECT THIS AFTERNOON FOR ALL OF THE
FLORIDA PANHANDLE AND BIG BEND...EXCEPT FOR THE IMMEDIATE COAST
FOR EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITIES...

.DISCUSSION...HIGH PRESSURE WILL REMAIN IN CONTROL OF THE REGION
THROUGH MONDAY SUPPLYING FAIR WEATHER AND SEASONABLE
TEMPERATURES. WITH DRY AIR IN PLACE...RELATIVE HUMIDITIES HAVE
DROPPED TO NEAR OR BELOW 35 PERCENT AND WILL REMAIN AT CRITICAL
LEVELS ACROSS INLAND PORTIONS OF THE EASTERN FLORIDA PANHANDLE AND
FLORIDA BIG BEND WHICH NOW INCLUDES DIXIE COUNTY. A WEAK SEA
BREEZE IS EXPECTED TO DEVELOP DURING THIS AFTERNOON AND SHOULD BE
ENOUGH TO KEEP CRITICAL DURATIONS OF LOW RELATIVE HUMIDITY FROM
BEING REACHED CLOSER TO THE COAST OF THE EASTERN PANHANDLE.
MOISTURE WILL BEGIN TO INCREASE ON MONDAY AS THE HIGH MOVES OFF TO
THE EAST. A HOUR OR TWO OF RELATIVE HUMIDITY NEAR 35 PERCENT ARE
POSSIBLE MONDAY AFTERNOON NEAR THE SUWANNEE RIVER VALLEY...
HOWEVER CRITICAL DURATIONS ARE NOT EXPECTED.

FLZ034-242200-
/O.EXA.KTAE.FW.W.0023.000000T0000Z-080224T2200Z/
DIXIE-
120 PM EST SUN FEB 24 2008

...RED FLAG WARNING IN EFFECT UNTIL 5 PM EST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. 

RELATIVE HUMIDITY VALUES HAVE DROPPED BELOW AND WILL REMAIN BELOW
35 PERCENT FOR AROUND FOUR HOURS ACROSS INLAND PORTIONS OF THE
EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LONG DURATIONS OF
RELATIVE HUMIDITY WILL CREATE THE POTENTIAL FOR FIRE GROWTH.

$$

FLZ007-009>011-013-016>019-026>029-242200-
/O.CON.KTAE.FW.W.0023.000000T0000Z-080224T2200Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
120 PM EST SUN FEB 24 2008 /1220 PM CST SUN FEB 24 2008/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST /4 PM CST/
THIS AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST /4 PM CST/
THIS AFTERNOON. 

RELATIVE HUMIDITY VALUES HAVE DROPPED BELOW AND WILL REMAIN BELOW
35 PERCENT FOR AROUND FOUR HOURS ACROSS INLAND PORTIONS OF THE
EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LONG DURATIONS OF
RELATIVE HUMIDITY WILL CREATE THE POTENTIAL FOR FIRE GROWTH.

$$

WOODRUM/DUVAL

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Feb 24, 3:43 AM CST, 1 hour 23 minutes earlier.

Area forecast discussion, Feb 24, 3:43 AM CST, 1 hour 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
443 AM EST SUN FEB 24 2008

.SYNOPSIS...
AT 2 AM EST...CLEAR SKIES ACROSS THE REGION. TEMPS/DEW POINTS FROM
LOW 40S/UPPER 30S SE ALA TO LOW 60S/NEAR 60 SE BIG BEND. 24 HR
TEMP/DEW POINT COMPARISON INDICATES THAT LOCAL AIRMASS RUNNING
NOTICEABLY COOLER AND DRIER THAN SAME TIME YESTERDAY..WITH SHARP
NW-SE GRADIENT (I.E. 15 TO 20 DEGREES COOLER/DRIER SE BIG BEND DOWN
TO 5 TO 10 DEGREES COOLER/DRIER DIXIE COUNTY. WINDS GENERALLY CALM
TO N 5 MPH.

AT UPPER LEVELS...
LOOKING AT THE BIG PIX...PROGRESSIVE/LOW-AMPLITUDE PATTERN FORECAST
ACROSS CONUS THRU SHORT TERM DOMINATED BY ONE TROUGH MOVING
ONSHORE/ACROSS THE WRN U.S. WITH LOW APPROACHING NRN CA COAST...AND
A SECOND TROUGH EXITING THE NE CONUS INTO ADJACENT WRN ATLC INTO
ATLC WITH BROAD RIDGE IN BETWEEN. LOW TO EJECT EWD AND OPEN INTO
POSITIVELY TILTED SHORTWAVE MOVING THRU SRN ROCKIES...OH AND LWR
MISS VALLEYS THRU TUES AM AND THEN ACROSS MID-ATLC REGION BY EARLY
WED. THIS LEAD SHORTWAVE IN A SERIES SHORTWAVES ORIGINALLY MOVING S
FROM WRN CANADA THAT WILL CARVE OUT A DEEPENING TROF AS IT MOVES
FROM WRN TO ERN CONUS ON TUESDAY.

CLOSER TO HOME...RIDGE SHOULD PROVIDE THE REGION WITH A COUPLE OF
FAIR AND RELATIVELY WARM DAYS. WEAK SHORT WAVE MOVING ACROSS TENN
VALLEY CONUS TO REACH CAROLINA COAST TONIGHT. ITS MAIN IMPACT IS TO
SPREAD MID LEVEL CLOUDS AND EXPECT THESE CLOUDS TO REMAIN N OF CWA.

AT LOWER LEVELS...
LOOKING AT THE BIG PIX...LOW IS FORECAST TO DEVELOP OVER THE CNTRL
PLAINS BY EARLY MONDAY AHEAD OF THE ADVANCING WRN TROUGH. LOW TO
MOVE NE TO OH VALLEY AND THEN TO NEW ENGLAND BY EARLY WED. TRAILING
COLD FRONT MOVES ACROSS MID SOUTH THRU LA AT THAT TIME B4 AIMING
SEWD TOWARDS OUR CWA.

CLOSER TO HOME...A WEAK COLD FRONT FROM N OF DAYTONA BEACH THROUGH
CRYSTAL RIVER...AND INTO THE NORTHEAST GULF. WITH UPPER VORT LOBE
NEARLY PARALLEL TO FRONT...BOUNDARY ONLY INCHING SWD BUT WRAP AROUND
CLOUDINESS HAS COMPLETELY ERODED OVER CWA. IN ITS WAKE... WEAK HIGH
PRESSURE CONTINUES TO BUILD IN DRY COLD ADVECTION CONTINUES ACROSS
CWA. THIS REFLECTED IN ABOVE AIRMASS CONTRASTS.  HOWEVER BEING OF
PACIFIC ORIGIN...AIR MASS NOT THAT COLD. ABOVE SHORTWAVE WILL AID IN
DEVELOPMENT AND FOCUS OF FRONTAL CONVECTION MOVING ACROSS CWA ON
TUESDAY. THIS CHANGE REFLECTED IN TIME-HEIGHT X-SECTION AND MODEL
SOUNDING DATA. I.E. GFS TAE SOUNDING WITH 0.49 PWAT AT 06Z SUN
BASICALLY UNCHANGED (O.53) THRU 00Z TUES THEN RISING RAPIDLY TO 1.50
INCH PWAT AT 18Z TUE.

.SHORT TERM...TODAY THROUGH TUESDAY...
.TODAY AND MONDAY...FAIR SKIES. HIGH TEMPS EXPECTED TO REACH THE
LOWER AND MID 70S ON SUNDAY AND MONDAY RESPECTIVELY...WITH LOW TEMPS
NEAR SEASONAL LEVELS IN THE LOWER TO MID 40S INLAND...TO NEAR 50
NEAR THE COAST.

TUESDAY...ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS ON TUESDAY AND
TUESDAY NIGHT OUT AHEAD OF THE NEXT COLD FRONT. A 35-40 KNOT H85 JET
WILL ACCOMPANY THE PASSAGE OF THE FRONT BUT WITH LOW LIFTING NEWD
WELL AWAY FROM CWA AND WINDS BECOMING FAIRLY UNIDIRECTIONAL NEAR THE
FRONT LIMITING SHEAR...PROSPECTS FOR SEVERE WX DO NOT APPEAR TOO
GREAT AT THIS TIME. BUT KEY WILL BE TIMING OF SYSTEM. CURRENT
GUIDANCE IMPLY DECENT SHOT AT SEEING A SQUALL LINE COME THROUGH NEAR
THE TIME OF MAX HEATING WITH GULF INFLOW BRINGING MID 60S DEW POINTS
ACROSS CWA COMBINED WITH ML CAPES 500-1000 J/KG AND 40-50 KT DEEP
LYR SHEAR. IF THIS HAPPENS THAN EXPECT INCREASING CHANCES OF STRONG
TO SEVERE WX. OF NOTE...ANY ADDITIONAL HEAVY RAINFALL COULD
EXACERBATE THE ONGOING RIVER FLOODING.

&&

LONG TERM (TUESDAY NIGHT THROUGH SUNDAY)...
EXTENDED FORECAST PERIOD STARTS OFF WITH EXTREMELY GOOD AGREEMENT
AMONG THE GLOBAL MODELS. GFS/ECMWF AND CANADIAN ALL SHOWING NEARLY
IDENTICAL AMPLIFIED MID/UPPER LEVEL PATTERNS ACROSS THE CONUS.
TUESDAY NIGHT SEES LONGWAVE RIDGING IN CONTROL OF THE WEST WITH
NORTHERN AND SOUTHERN STREAM FLOWS PHASED INTO A DEEP TROUGH OVER
THE EAST. SURFACE PATTERN IS ALSO IN VERY GOOD AGREEMENT OVER THE
SOUTHEAST WITH ALL SHOWING THE STRONG COLD FRONT EXITING SOUTH AND
EAST OF THE FORECAST AREA INTO THE GULF OF MEXICO AND FL PENINSULA
TUESDAY EVENING. THIS LOOKS TO BE A STRONGER COLD FRONT THAN THE
PAST SEVERAL THAT HAVE PASSED THROUGH THE AREA. ASSUMING THE PATTERN
DOES NOT SLOW DOWN FROM WHAT IS CURRENTLY FORECAST...ANY LINGERING
SHOWERS/TSTORMS OVER THE EASTERN FORECAST AREA SHOULD BE ENDING
TUESDAY EVENING WITH MUCH DRIER AIR RAPIDLY ADVECTING IN FOR THE
SECOND HALF OF THE NIGHT. QUITE A SURGE OF COLD AIR LOOKS TO MAKE A
RUN AT THE FORECAST AREA BEHIND THIS FRONT. GFS/ECMWF BOTH SHOWING
850MB TEMPS DROPPING TO AROUND 0C ALONG THE NORTHEAST GULF COAST AND
MINUS 2-4C FROM KDHN TO KABY FOR WEDNESDAY. THESE TEMPERATURES ARE
AROUND 2.5 STANDARD DEVIATIONS BELOW CLIMATOLOGY FOR THE END OF
FEBRUARY (< 20% PROBABILITY OF OCCURRENCE). NEEDLESS TO SAY
TEMPERATURES TUESDAY INTO THROUGH WEDNESDAY NIGHT ARE LIKELY TO BE
QUITE A BIT BELOW NORMAL...AND THE BELOW NORMAL TEMPS SHOULD LINGER
IN THURSDAY WITH THE ATMOSPHERE SLOW TO RECOVER. ALTHOUGH IT WILL BE
COOL...THE GOOD NEWS IS THAT THE WEATHER SHOULD BE DRY AND TRANQUIL
INTO THE END OF THE WORKWEEK AS SURFACE HIGH PRESSURE BUILDS
DIRECTLY OVERHEAD. UPPER LEVELS WILL BECOME LESS AMPLIFIED AS WELL
WITH THE SHARP EASTERN TROUGH EXITING INTO THE ATLANTIC ON THURSDAY
LEAVING MORE ZONAL FLOW TO RE-DEVELOPING ALONG THE NORTHERN GULF
COAST. COLDEST TEMPERATURES RIGHT NOW LOOK TO BE WEDNESDAY NIGHT
INTO EARLY THURSDAY AS HIGH PRESSURE...AND A COLD AND DRY
ATMOSPHERIC COLUMN COMBINE TO CREATE GOOD RADIATIONAL COOLING
CONDITIONS. DESPITE THE SHORTER NIGHTS THAN EARLIER IN THE WINTER
SEASON...FREEZING TEMPERATURES APPEAR MORE AND MORE LIKELY FOR MANY
INLAND LOCATIONS. IT IS NOT OUT OF THE QUESTION THAT NORMALLY COLDER
LOCATIONS MAY BE LOOKING AT MIDDLE 20S TOWARD SUNRISE THURSDAY.
LATEST 00Z MEX GUIDANCE FROM KTLH TO KABY AND KVLD IS SHOWING UPPER
20S TO NEAR 30 WITH CLIMATOLOGICAL VALUES IN THE 40S WEIGHING INTO
THESE NUMBERS.

SMALL DIFFERENCES ARISE FOR NEXT WEEKEND WITH THE GFS A BIT FASTER
WITH A WEAK COLD FRONT APPROACHING AND WASHING OUT TO THE NORTH. THE
GFS IS BIASED TOWARD FASTER FRONTAL PROGRESS IN THE FAR EXTENDED
FORECAST AND WILL LEAN TOWARD THE SLOWER ECMWF SOLUTION. EVEN STILL
THE GFS FRONT HAS LITTLE MOISTURE TO WORK WITH AND WOULD LIKELY
RESULT IN LITTLE SENSIBLE WEATHER IF IT WERE TO VERIFY. TEMPERATURES
SHOULD BE RETURNING BACK TOWARD NORMAL FOR FRIDAY INTO THE WEEKEND
AS SURFACE HIGH PRESSURE SLIPS OFF TO THE EAST. GLOBAL MODELS
ACTUALLY COME BACK TO ANOTHER CONSENSUS BY THE END OF NEXT WEEKEND
SHOWING RIDGING OVER THE EAST AND A DEVELOPING SHARP TROUGH MOVING
OUT OF THE WEST TOWARD THE PLAINS STATES. THIS SYSTEM WOULD BE OUR
NEXT WEATHER MAKER IN THE FAR EXTENDED INCREASING THE CHANCES FOR
SHOWERS AND THUNDERSTORMS INTO NEXT MONDAY AND TUESDAY. HAVE SOME
TIME TO WATCH THIS POTENTIAL SYSTEM DEVELOP.

&&

.AVIATION...LITTLE CHANGE IN AVIATION THINKING FROM THE PREVIOUS
PACKAGE. STILL EXPECTING LOCAL AREAS OF GROUND FOG TO DEVELOP LATE
TONIGHT AS GROUND REMAINS HIGHLY SATURATED FROM KPFN TO KTLH AND
KVLD. ANY FOG THAT DOES FORM SHOULD STAY MOSTLY IN THE MVFR RANGE
ALTHOUGH WOULD NOT BE SURPRISED TO SEE A BRIEF PERIOD OF IFR VIS
AROUND KVLD. ANY FOG BURNS OFF BY MID MORNING WITH VFR CONDITIONS
AND LIGHT WINDS THROUGH THE REMAINDER OF THE FORECAST PERIOD.

LOOKING AHEAD...AFTER A BIT OF GROUND FOG AROUND THE AREA SUNDAY
NIGHT INTO EARLY MONDAY...VFR CONDITIONS SHOULD GENERALLY PREVAIL
INTO MONDAY AFTERNOON WITH SOUTHERLY FLOW INCREASING AHEAD OF THE
NEXT SYSTEM. CLOUDS INCREASE AND LOWER MONDAY NIGHT WITH A STRONG
COLD FRONT CROSSING THE AREA TUESDAY ACCOMPANIED BY A ROUND SHOWERS
AND POSSIBLE THUNDERSTORMS.

&&

.MARINE...WITH THE WEAK SFC RIDGE BUILDING IN...LIGHT WINDS AND SEAS
FOR THIS TIME OF YEAR WILL HOLD FOR THE NEXT 48 HRS...BEFORE
CONDITIONS RAPIDLY DETERIORATE TO SCA LEVELS ON MONDAY NIGHT OR
TUESDAY AHEAD OF THE COLD FRONT...WITH THE EXPECTED ROUGH CONDITIONS
LASTING THROUGH MID WEEK.

&&

FIRE WX...
SOMEWHAT DRIER LOW LEVEL AIR TODAY WILL COMBINE WITH AFTERNOON
TEMPERATURES IN THE LOWER TO MIDDLE 70S AWAY FROM THE COAST TO
PRODUCE AROUND 4 HOURS OF RELATIVE HUMIDITY AT OR JUST BELOW 35
PERCENT. WITH THIS IN MIND...RED FLAG WARNINGS HAVE BEEN ISSUED FOR
ALL OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND WITH THE
EXCEPTION OF BAY...GULF...FRANKLIN...AND DIXIE COUNTIES. REMAINING
COASTAL COUNTIES INCLUDED IN THE WARNING ARE LIKELY TO ONLY SEE RED
FLAG CONDITIONS ACROSS INLAND SECTIONS. WEAK FLOW AND WARM
TEMPERATURES SHOULD ALLOW A WEAK SEABREEZE TO DEVELOP DURING THE
AFTERNOON KEEPING LOCATIONS CLOSER TO THE WATER COOLER AND MORE
MOIST. RH VALUES MAY APPROACH 25% IN SPOTS ACROSS SOUTHEAST AL AND
SW GEORGIA...HOWEVER DURATIONS SHOULD BE BRIEF AND WINDS WILL REMAIN
LIGHT. AS HIGH PRESSURE SLIPS OFF TO THE EAST MONDAY...A BIT OF
MOISTURE RETURN SHOULD HELP KEEP AFTERNOON RH VALUES HIGHER. MAY SEE
AN HOUR OR TWO OF RH NEAR 35 PERCENT CLOSE TO THE SUWANNEE RIVER
VALLEY...HOWEVER CRITICAL DURATIONS OF THESE RH VALUES APPEAR
UNLIKELY AT THIS TIME. RH VALUES SHOULD REMAIN WELL ABOVE CRITICAL
LEVELS TUESDAY WITH A COLD FRONT BRINGING SHOWERS AND THUNDERSTORMS
TO THE FORECAST. CRITICAL FIRE WX CONDITIONS MAY RETURN FOR
WEDNESDAY INTO THURSDAY BEHIND THIS FRONT.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  74  41  76  55 /  00  00  05  10
PANAMA CITY  70  50  74  61 /  00  00  05  20
DOTHAN       72  43  76  55 /  00  00  05  20
ALBANY       71  42  76  55 /  00  00  05  20
VALDOSTA     74  43  77  57 /  00  00  05  10
CROSS CITY   77  43  78  57 /  00  00  05  10

&&

.TAE WATCHES/WARNINGS/ADVISORIES...

AL...NONE.

GA...NONE.

FL...RED FLAG THIS AFTERNOON EXCEPT FOR BAY...GULF...FRANKLIN AND
     DIXIE COUNTIES.

GM...NONE.

&&

PUBLIC/MARINE...BLOCK
AVIATION/FIRE WX/LONG TERM...MROCZKA

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 24, 12:23 PM CSTRiver Flood WarningTAELeon4 days

Nearby

Red Flag Warnings in Florida, 2008Every red flag warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.